# SDR C772009F00000

- Difficulty date: September 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Engine: Ge CF348E5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 5,121 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODION AT BUTT SPLICES AT FRAMES 86,19, 14-18, 16-19, UNDER FLOOR.  THESE ARE GALLEY/ENTRANCE WAY AREAS.  THIS REPORT IS SUBMITTED DUE TO RECURRING PROBLEM.  (K)
